MathSciNet Relay Station
MathSciNet bibliographic data
MR1068649 (92c:05018) 05A19
Chu, W. C.; Hsu, L. C. Some new applications of Gould-Hsu inversion. J. Combin. Inform. System Sci. 14 (1989), no. 1, 1–4.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement